# SDR AWXA960071

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND STRINGER CLIP AT STRINGER 22L, BS 420 DAMAGED.  FRAME ALSO DAMAGED IN SAME AREA.  REMOVED AND REPLACED DAMAGED STRINGER CLIP.  REMOVED DAMAGED AREA OF FRAME AND INSTALLED REPAIR IAW SRM 51-10-02, 51-40-03.  (M)
